# SDR TSAA0253242

- Difficulty date: November 7, 2002
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230
- Aircraft serial: 22138
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654541041
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED EXISTING FASTENERS, STIFENERS, FILLERS, AND DAMAGED SECTION OF WEB AS SHOWN ON FIGURE 5.  FABRICATED A .050 INCH THICK REINFORCING DOUBLER FROM 7075-T6.  ALODINE AND APPLIED BMS 10-11 TYPE 1 PRIMER TO ALL BARE SURFACES.  INSTALLED RE-ENFORCING DOUBLER, WEB, STIFFENERS, AND FILLERS WITH NEW FASTENERS IAW ECO 2223 FIGURE 5 AND FIGURE 7.  AIRCRAFT RETURNED TO SERVICE.  (M)
